# SDR QXEA2020052100167

- Difficulty date: May 14, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 43,824 hours, 46,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE PORT EXTERNAL DOUBLER CORRODED BEYOND LIMITS. LAV SERVICE PORT EXTERNAL DOUBLER REMOVED IAW SRM 51-42-05, 51-40-15. NEW LAV SERVICE PORT EXTERNAL DOUBLER INSTALLED IAW SRM 51-42-05, 51-40-15.
